# SDR DALA1204241814

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 43,598 hours, 9,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: 70761
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 1D - 5D ARE INOPERATIVE.  FOUND BATTERY AT CHARGER M6756 BAD.  REPLACED SAME PER 767-400 M/M 33-50.
